# SDR C2XA02SH135

- Difficulty date: December 4, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 4,042 hours, 2,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  THE CENTER OMEGA BEAM BUTT STRAP WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 20 AND 23.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED BUTTSTRAP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
